# SDR AWXA200400789

- Difficulty date: July 20, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 64,563 hours, 52,437 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Seal
- Part number: EA933376
- Condition: Damaged
- Location: Hyd Indicator
- Component: Indicator, Boeing
- Component part number: B7113
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0628 - EN ROUTE FROM OAK TO PHX AT 33,000 FT A-SYSTEM HYDRAULIC QUANTITY INDICATOR WAS ERRATIC INDICATING BETWEEN A HALF QT AND FULL.  DECLARED EMERGENCY INTO PHX.  AFTER LANDING HYDRAULIC QUANTITY INDICATION RETURNED TO NORMAL.  MAINTENANCE REMOVED AND REPLACED A-SYSTEM HYDRAULIC QUANTITY TRANSMITTER IAW T/C R4R29001, INDICATOR STILL READING INCORRECT, REPLACED QUANTITY INDICATOR AND SYSTEM CHECKED GOOD. VENDORS FUNCTIONAL TEST OF INDICATOR S/N B01114 CONFIRMED FAILURE OF UNIT. TEARDOWN OF UNIT FOUND HEAVY CONTAMINATION, LAMPS INOPERATIVE CAUSING UNEVEN ILLUMINATION, AND A DAMAGED FILL TUBE. REPLACED LAMPS (P/N 328) AND FILL TUBE, UNIT WAS CLEANED, CALIBRATED AND TESTED IAW CMM 29
